# SDR AALA20150506005

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 46,283 hours, 7,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMER LIGHT ON AFT COCKPIT WALL INOPERABLE.  R & R LIGHT ASSEMBLY.
